American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Renling Jin. Pl\"unnecke's Theorem for asymptotic densities. Trans. Amer. Math. Soc. 363 (2011) 5059-5070. MR 2813407.
Abstract, references, and article information
View Article: PDF

[2] Renling Jin and H. Jerome Keisler. Abelian groups with layered tiles and the sumset phenomenon. Trans. Amer. Math. Soc. 355 (2003) 79-97. MR 1928078.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Renling Jin. Inverse problem for upper asymptotic density. Trans. Amer. Math. Soc. 355 (2003) 57-78. MR 1928077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Steven C. Leth. Applications of nonstandard models and Lebesgue measure to sequences of natural numbers . Trans. Amer. Math. Soc. 307 (1988) 457-468. MR 940212.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Helmut Maier. On the M\"obius function . Trans. Amer. Math. Soc. 301 (1987) 649-664. MR 882708.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1